CSpace
无约束非光滑优化问题信赖域算法的收敛条件
刘国山
1997
Source Publication高等学校计算数学学报
ISSN1000-081X
Volume019Issue:001Pages:77
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38270
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘国山. 无约束非光滑优化问题信赖域算法的收敛条件[J]. 高等学校计算数学学报,1997,019(001):77.
APA 刘国山.(1997).无约束非光滑优化问题信赖域算法的收敛条件.高等学校计算数学学报,019(001),77.
MLA 刘国山."无约束非光滑优化问题信赖域算法的收敛条件".高等学校计算数学学报 019.001(1997):77.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘国山]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘国山]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘国山]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.